The Annals of Mathematical Statistics

News and Notices

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 40, Number 2 (1969), 728-740.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177697752

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177697752

Citation

News and Notices. The Annals of Mathematical Statistics 40 (1969), no. 2, 728--740. doi:10.1214/aoms/1177697752. http://projecteuclid.org/euclid.aoms/1177697752.


Export citation